Facebook Pixel

I'm a 52 year old female who had part of thyroid removed a few years ago; two years later after gaining 20 lbs and feeling exhau

By June 12, 2008 - 12:32pm
Rate This

I only take 5 mg of Lexapro (for depression, which may have been the thyroid problem), but I still do not have any energy.

My blood tests are "normal". I tried taking T3 for awhile with the thyroid replacement, but it did not help.

I'm tired of being tired; it is affecting my daily life.

Add a Comment1 Comments

Hi, I am sorry to hear that you are chronically tired and exhausted.

I just read Michelle's response to your SHARE entry regarding your exhaustion, chronic fatigue and thyroid.

Did this answer help? I hope we hear from others as well. You can also search this site for "thyroid" and "fatigue", as there have been many other women who have shared their questions and concerns regarding hypothyroidism and related symptoms.

Please let us know how you are doing!

June 12, 2008 - 12:58pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Hypothyroidism Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!